# SDR 09082005G

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 22,118 hours, 34,440 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Indicator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING START NR 2 ENGINE NG READINGS WERE ERRATIC.  DURING SECOND ATTEMPT THE START WAS NORMAL UNTIL 55 PERCENT, THEN NG DROPPED TO 0%.  CLEANED AND INSPECTED CONNECTOR ON BACK OF INDICATOR AND ALTERNATOR.  OPS CHECK GOOD.
